# SDR SWAA2021122748648

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- BS 787-787+7, RBL22 SUPPORT BELOW AFT CARGO DOOR FWD SHIELD CORRODED.   REMOVED SUPPORT IAW SRM 51-40-02. REMOVED CORROSION ON AFT INTERCOSTAL WEB.  REWORKED AREA AND FOUND WITHIN LIMITS IAW SRM 53-60-15-1A-1 STEP 4-G(2) (B) A FIGURE 103.   APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON INTERCOSTAL WEB IAW AMM 51-21-72-370-804, AND AMM 51-21-41-370-802.   INSTALLED ACB INTERCOSTAL WEB IAW SRM 51-40-02-0G-0, AND DRAWING 146A8320.
